# SDR CALA2025073107131

- Difficulty date: July 29, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 66,576 hours, 24,786 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A980380
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF FORWARD CARGO COMPARTMENT INTERCOASTAL IS BENT AND REPLACE CRACKED B.S. 500L TO 520 STRINGER 28L. REF AAR N/R 9983846 REMOVED AND INSTALLED NEW INTERCOASTAL BETWEEN STA 500L AND STA S20 ABOVE STRINGER 28L PER B737-800 SRM 51-40-02-0G-0 AND BOEING DRAWING 143A7902.   REMOVED AND INSTALLED NEW INTERCOSTAL BETWEEN STA 500L AND STA S20 ABOVE STRINGER 28L PER SRM 51-40-02-0G-0 AND BOEING DRAWING 143A7902.
